# SDR USAAD98139

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 995 - AFTER TAKEOFF FROM CLT AND GEAR RETRACTION, THE GEARS DOOR LIGHTS REMAINED ILLUMINATED.  THE CREW CYCLED THE GEAR AND RECEIVED THE SAME INDICATION.  THE FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOOR OPEN SENSOR.  (M)
